# SDR AU981057

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 65-B80
- Engine: Lyc IGSO540A1D
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 50T3890348
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT INBOARD FUEL CELL LEAKING IN AREA ADJACENT TO THE RT ENGINE NACELLE.
